# SDR CALA2025060505295

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A565013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) MAIN CABIN LAV SUPPORT INTERCOSTAL STA 947 - 967 RBL 45 CORRODED ON UPPER SURFACE.  REMOVED AND REPLACED INTERCOSTAL STA 947 TO 967 RBL45 IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5760 REV:-. EVALUATED ORIG .080 DEPTH .045 REMAINING .035 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51
